# SDR SWIA200923046

- Difficulty date: November 4, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 18,588 hours, 15,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 3 CEILING EMERGENCY LIGHTS INOP.  (FLT 6274)RELAMPED.
